MAUDE Adverse Event Report: ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number B2-70071-D
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/22/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A) the user-reported leakage issue was confirmed.A supplier corrective action request ((b)(4)) had been issued to address this issue.Root case was identified by the supplier that, during the bonding process of drip chamber to their components yielded an anomaly of "white fog".Operators did not identify this as a potential problem and proceeded to process entire lot with this anomaly.After the bonding process a leakage test performed and no leaks detected at that time.Mainly it is described as uneven adhesive coverage causing " white fog".Corrective action and preventive action (capa#(b)(4)) was taken by the supplier (xingda) to address this issue.B) the complaint was determined as not mdr reportable at the initial determination by following company procedures.This mdr is retrospectively filed as a corrective action to address one of the fda inspection observations made on 08/11/2016.C) zyno medical submitted an e-mdr (3006575795-2016-00140_complaint (b)(4)) on 10/27/2016 through the fda's website and received the receipt.But due to some technical difficulties and confusion, the file didn't pass with all three acknowledgements.This is a re-submission regarding the same event.
 
Event or Problem Description
The customer reported leaking at the drip chamber of the iv set.No patient injury or harm was involved in this case.

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
MDR Report Key6247665
Report Number3006575795-2016-00140
Device Sequence Number13679652
Product Code FPA
UDI-Device Identifier00814371020150
UDI-Public00814371020150
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2017
Device Model NumberB2-70071-D
Device Lot Number1404011
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2015
Initial Report FDA Received Date01/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1